Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Small group of red bumps on left side of lower stomach that itch. Applied cortozone cream, no help. Suggestions ?

User rating for this question
Very Good
Answered by
Practicing since : 1997
Answered : 1031 Questions
I noticed a small group of red bumps that itch a great deal. Over a few days that started to hurt but not all the time and tot extremely. They mostly itch and are irritated by my clothing. The rash is on the left side of my lower stomach. I have applied cortozone cream which made it burn and tried vitamin e oil with the same result. The bumps have now formed a small black dot in the middle and itch a great deal. They do seem to be slightly filled but I have kept the loosely covered with a bandage to avoid irritating it
Posted Sat, 23 Jun 2012 in Skin Rash
Answered by Dr. Kulsoom Qureshi 4 hours later
Hi ,

Thanks for consulting us.
This sounds like a rash of Herpes Zoster. Applying steroid cream or Vitamin E Oil won't help.
I suggest you should see a Physician preferably a Dermatologist. They will confirm the diagnosis which is usually clinical & also prescribe you medicine to decrease your symptoms.
Meanwhile try to avoid contact with other people specially pregnant ladies as this is likely to be contagious.
Hope this answers your query. Please feel free to write back if you have any other concerns.
Hope you get well soon.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor